Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diabetic, convulsion due to increased sugar levels, memory loss. Used eptoin, gardinal. Side effects ?

hi.i m a diebetic 2006 due to high sugar level i got fitts n was in comma for 3 days.doctors started insulin and eptoin . in 2008 again i git convolsions n was in comma for 4 days.i lost my memory n it take 10 days to remember things.after that whenever headache starts there was some problem in speech n then memory loss starts n i hav to b hospitalised. neurologist starts lamitor od 100 instead of eptoin. for past 2 years i was taking it. but last month again i git severe fitts n was unconcious.i was unconcious for 3 days again.CT scan reports r always doctors starts novo mix insulin, levipril tab, eptoin 2 tabs n gardinal. so please will u tell me is there any side effect of gardinal or lamitor was batter.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi thanks for your question.
I feel sorry for your suffering.
Both drugs Gardinal as well as lamit have side effects
However Gardenal has more side effects than Lamit.
But the side effects of Lamit are more serious than that of Gardenal.
The common side effects of Gardenal are;
Dizziness,clumsiness,persistent drowsiness unsteadiness,lightheadedness,anxiety,insomnia,irritability
Serious complications are excessive sedation to the point that patient don’t awake.
Lamit is a good medicine for control of epilepsy; however it has some serious side effects
No 1 being the allergic reaction with rash, fever, redness of eyes.
Serious and potentially life threatening skin rashes including stven-johson syndrome and toxic epidermal neecolysis have been reported.
The second serious side effect is; sever convulsive seizures including status epilepticus which may lead to rhabdomyolysis ,multiorgan dysfunction and disseminated intravascular coagulation.Probably due to this side effect,which you developed , your doctor changed your medicine from Lamit to gardenal.
Hope I answered your question.
Answered: Tue, 23 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor